×

On a class of K-p.d. and non-K-p.d. operators and operator equations. (English) Zbl 0135.36503


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Martyniuk, A.E, Certain new applications of the methods of Galerkin type, Mat. sb., 49, 85-108, (1959)
[2] Petryshyn, W.V, Direct and iterative methods for the solution of linear operator equations in Hilbert space, Trans. am. math. soc., 105, 136-175, (1962) · Zbl 0106.09301
[3] Friedrichs, K.O; Friedrichs, K.O, Spektraltheorie hallbeschränkter operatoren, Math. ann., Math. ann., 109, 685-713, (1934) · Zbl 0009.07205
[4] Mikhlin, S.G, Variationsmethoden der mathematischen physik, (1962), Akademie-Verlag Berlin · Zbl 0098.36909
[5] Lax, P.D; Milgram, A.N, Parabolic equations, Ann. math., 33, 167-190, (1954) · Zbl 0058.08703
[6] Sobolevsky, P.E, On equations with operators forming an acute angle, Dokl. akad. nauk SSSR, 116, 752-757, (1957) · Zbl 0081.11802
[7] Petryshyn, W.V, On a general iterative method for the approximate solution of linear operator equations, Math. comp., 17, 1-10, (1963) · Zbl 0111.31701
[8] Polsky, N.I, Projection methods in applied mathematics, Dokl. akad. nauk SSSR, 133, 787-790, (1962)
[9] Rellich, F, Perturbation theory of eigenvalue problems, () · Zbl 0053.08801
[10] Martyniuk, A.E, Variational methods in bouncary-value problems for weakly elliptic equations, Dokl. akad. nauk SSSR, 126, 1222-1225, (1959) · Zbl 0092.10002
[11] Reid, T, Symmetrizable completely continuous linear transformations in Hilbert space, Duke math. J., 18, 41-56, (1951) · Zbl 0042.36002
[12] Taylor, A.E, Introduction to functional analysis, (1957), Wiley New York
[13] Browder, F.E, Functional analysis and partial differential equations I^{∗}, Math. ann., 138, 55-79, (1959) · Zbl 0086.10301
[14] Vishik, M.I; Ladyzenskaya, O.A, Boundary-value problems for partial differential equations and certain classes of operator equations, Uspehi mat. nauk, 11, 41-97, (1956)
[15] Mikhlin, S.G, Certain theorems in the theory of operators and their application to the theory of elastic shells, Dokl. akad. nauk SSSR, 84, 909-912, (1952)
[16] Stadnikova, N.A, On the character of convergence of the Ritz method, Vychislitelnaya mat., 7, 187-190, (1961)
[17] Gohberg, I.C; Krein, M.G, Fundamental aspects of defect numbers, root numbers and indices of linear operators, Uspehi mat. nauk, 12, 43-118, (1957) · Zbl 0088.32101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.